# SDR P5CA0401284

- Difficulty date: December 10, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 63,889 hours, 14,290 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE THRUST REVERSER OPERATING LIGHT CAME ON IN FLIGHT.  NO ADVERSE INDICATIONS.  REPLACED PDU, NO HELP REV INOP.  TRANSFERRED TO DMI 33496 PER MEL 78-2A.  PLACARD INSTALLED.
